MathSciNet Relay Station
MathSciNet bibliographic data
MR984789 (90a:55008) 55M30 (55P35 58E10 58F05)
Fadell, E.; Husseini, S. A note on the category of the free loop space. Proc. Amer. Math. Soc. 107 (1989), no. 2, 527–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement